# SDR 2020FA0000502

- Difficulty date: November 16, 2020
- Submitted: November 16, 2020
- Operation: General aviation
- Aircraft: N991
- Make and model: Airbus A320*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: EN3646A0083ABN
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 35 AND 36 EMERGENCY LIGHTS INOPERABLE.  REPLACED SIDE WALL CONNECTOR, IAW AWM 33-51-08.  OPERATIONS CHECK GOOD, IAW MM 33-51-00.
